Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 128, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 27, 2023, 12:30 AM EDT for 6 counties in Georgia. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2023, 12:30 AM EDT (04:30 UTC)
- Expired
- Mar 27, 2023, 1:30 AM EDT
- In force
- 60 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Greene County, GA, Jasper County, GA, Morgan County, GA, Oconee County, GA, Oglethorpe County, GA, Putnam County, GA
The radar
The Robins AFB radar (KJGX), 109 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 8:15 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2023 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 3.7
- Supercell composite
- 15.1
The text
As transmitted.
470
WUUS52 KFFC 270430
SVRFFC
GAC133-159-211-219-221-237-270530-
/O.NEW.KFFC.SV.W.0128.230327T0430Z-230327T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1230 AM EDT Mon Mar 27 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Eastern Oconee County in northeastern Georgia...
Morgan County in north central Georgia...
Northern Putnam County in central Georgia...
Greene County in east central Georgia...
Southwestern Oglethorpe County in northeastern Georgia...
Jasper County in central Georgia...
* Until 130 AM EDT.
* At 1230 AM EDT, severe thunderstorms were located along a line
extending from near Bostwick to Turtle Cove, moving northeast at 60
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Eatonton, Madison, Greensboro, Watkinsville, Monticello, Lexington,
Union Point, Rutledge, Newborn, Bostwick, Woodville, White Plains,
Siloam, Shady Dale, Bishop, Maxeys, Buckhead, Phoenix, Reynolds at
Lake Oconee and Stephens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3369 8300 3367 8296 3358 8301 3349 8299
3314 8379 3331 8384 3350 8370 3349 8367
3351 8369 3379 8348 3392 8342 3385 8331
3385 8328 3389 8325 3384 8295 3378 8298
3373 8295
TIME...MOT...LOC 0430Z 244DEG 50KT 3369 8351 3335 8382
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
272
WWUS52 KFFC 270503
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
103 AM EDT Mon Mar 27 2023
GAC219-221-270513-
/O.CAN.KFFC.SV.W.0128.000000T0000Z-230327T0530Z/
Oconee GA-Oglethorpe GA-
103 AM EDT Mon Mar 27 2023
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OCONEE AND
SOUTHWESTERN OGLETHORPE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
central, north central and east central Georgia.
LAT...LON 3358 8301 3349 8299 3314 8379 3331 8384
3347 8364 3370 8312 3371 8305 3367 8296
TIME...MOT...LOC 0503Z 244DEG 50KT 3388 8303 3354 8334
$$
GAC133-159-211-237-270530-
/O.CON.KFFC.SV.W.0128.000000T0000Z-230327T0530Z/
Morgan GA-Putnam GA-Greene GA-Jasper GA-
103 AM EDT Mon Mar 27 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM EDT
FOR SOUTHEASTERN MORGAN...NORTHERN PUTNAM...GREENE AND JASPER
COUNTIES...
At 103 AM EDT, severe thunderstorms were located along a line
extending from near Lexington to Buckhead, moving northeast at 60
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Eatonton, Greensboro, Monticello, Union Point, Woodville, White
Plains, Siloam, Shady Dale, Buckhead, Phoenix, Reynolds at Lake
Oconee, Veazey, Central Georgia Experiment Stn, Parks Mill, Swords,
Penfield, McElheneys Crossroads, Harmony, Godfrey and Daniel Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3358 8301 3349 8299 3314 8379 3331 8384
3347 8364 3370 8312 3371 8305 3367 8296
TIME...MOT...LOC 0503Z 244DEG 50KT 3388 8303 3354 8334
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$690
WWUS52 KFFC 270523
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
123 AM EDT Mon Mar 27 2023
GAC133-159-211-237-270533-
/O.EXP.KFFC.SV.W.0128.000000T0000Z-230327T0530Z/
Morgan GA-Putnam GA-Greene GA-Jasper GA-
123 AM EDT Mon Mar 27 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN...NORTHERN
PUTNAM...GREENE AND JASPER COUNTIES WILL EXPIRE AT 130 AM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
central, north central and east central Georgia.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3358 8301 3349 8299 3314 8379 3331 8384
3347 8364 3370 8312 3371 8305 3367 8296
TIME...MOT...LOC 0523Z 244DEG 50KT 3400 8274 3366 8305
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 11:51 PM EDT, 39 minutes earlier.
Area forecast discussion, Mar 26, 11:51 PM EDT, 39 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1151 PM EDT Sun Mar 26 2023 ...Sunday Night Update + Severe Thunderstorm Watch Extended In Space And Time... .UPDATE... Issued at 1144 PM EDT Sun Mar 26 2023 Several waves of strong to severe clusters of thunderstorms remains ongoing, with a Mesoscale Convective Vortex/Complex now moving in from Alabama that will sweep across Central Georgia through the early morning hours. Given this threat, the previously issued Severe Thunderstorm Watch #90 has been extended to the southeast and extended in time through 4 AM EDT. Additionally, a Flash Flood Watch remains in effect through much of central Georgia with a potential for considerable to catastrophic flooding possible with 4 to 6+ inches fallen across a swatch north of Macon and Columbus with another 1-2" potentually on the way. Thiem && .SHORT TERM... (This evening through Monday) Issued at 326 PM EDT Sun Mar 26 2023 The very active weather period will continue through the next 24 hours or so with additional waves of showers and thunderstorms expected. This all comes courtesy of a slowly-northward-progressing surface warm front that remains stretched across the area generally in the vicinity of I-20 at this hour. While showers and thunderstorms linger in the vicinity of this boundary this afternoon, coverage and intensity has greatly waned as compared to this morning. Earlier severe weather which brought tornadoes, large hail, and flash flooding initiated courtesy of a shortwave traversing along the boundary this morning, and the next round of storms tonight will also be sparked in this manner. The next in our series of disturbances will lift from the northern Gulf Coast along the warm front from this afternoon into this evening, with convection already sparking ahead of it at this hour. While additional isolated thunderstorm development is possible over the next few hours, hi-res CAMs are in fairly good agreement that more widespread development is favored around and after 00Z ahead of this wave. Additionally, a weak surface low will develop along the front and lift into the Tennessee Valley tonight into early Monday morning. Widespread showers and thunderstorms will thus overspread the area overnight, and hi-res guidance has increasingly indicated storms will congeal into a cluster or complex as they progress eastward. These storms along and south of the warm front will pose a severe threat with damaging wind gusts and hail being most probable, though a tornado threat will also exist as low-level shear increases overnight into early Monday morning. Additionally, there will be an ongoing risk for flash flooding, particularly given that a swath of the area has received 1-3" of rainfall with local totals upwards of 5" already today. With additional amounts of 1-3" with locally higher additional amounts, flash flooding would develop quickly. A Flood Watch for flash flooding remains in effect through 12Z across this area where the most significant rainfall totals have already occurred and additional heaviest totals are forecast. This area is also highlighted by a Moderate Risk for excessive rainfall from WPC. Showers and thunderstorms will be shunted to the southeast through the day on Monday as a cold front finally makes headway into north Georgia. Drier and sunny conditions will spread into north Georgia during the afternoon behind the front. Ongoing thunderstorms will be largely be relegated to the southeast CWA by early afternoon, though these storms could pose a continued severe risk. Activity should finally exit the area by late afternoon/early evening Monday. RW && .LONG TERM... (Tuesday morning through next Saturday) Issued at 326 PM EDT Sun Mar 26 2023 See Previous Long-Term Discussion Below... Issued at 346 AM EDT Sun Mar 26 2023 A short-lived reprieve from a very active Short Term period will begin Monday night as a weak frontal boundary stalls across Central Georgia once again. With a reinforcing push from a drier, continental airmass on its way, one final wave of precipitation is expected Tuesday morning and afternoon. A weak upper-level impulse will be moving embedded within quasi-zonal flow aloft with just enough moisture and lift to squeezed out a round of numerous, light showers and isolated thunderstorms primarily across Central Georgia ahead of a stronger cold front forecast on Tuesday Night. By Wednesday, a surface high pressure will finally dominate the weather pattern across the state as surface dewpoints drop into the mid 30s in North Georgia and mid 40s in Central Georgia. This break in the active weather is expected to last roughly through Friday, with some mid-level ridging setting up on Thursday morning through Friday morning before upper-level southwesterly flow sets in. With the surface high pressure in place, temperatures are expected to gradually climb each day with highs in the upper 60s forecast on Wednesday climb to near 80 on Friday. Additionally, PWATs will also gradually increase as mid- and upper-level moisture advect in to the area over the surface high with values jumping from 0.25-0.50 inches on Wednesday morning to around 1.25 inches on Friday afternoon, priming the area for the next round of active showers and storms. On Saturday, an upper-level shortwave with an accompanied low pressure system across the MidWest will pull up Gulf moisture into the region before a cold front enters the Southeastern CONUS. Model consensus is pretty high currently, but seeing how this is well in the extended forecast, changes may occur in the coming days. However, at this moment rain showers and thunderstorms are once again expected, though there's hope that at least this system could be one that exits quickly and doesn't linger for several days. Thiem && .AVIATION... (00Z TAFS) Issued at 822 PM EDT Sun Mar 26 2023 Messy TAF cycle remains on tap for the TAF locations. Several rounds of SHRA/TSRA will impact TAF sites through the morning hours where CSG/MCN could see SHRA/TSRA throughout the end of the TAF cycle. MVFR cigs anticipated to kick off the forecast period, but will deteriorate to IFR overnight after 06Z. IFR cigs remain until mid morning with gradual improvement to around MVFR/VFR around 18Z. East winds will turn back to the SW and eventually NW with the frontal passage at 9 to 11KT. Winds could become VRB and gusty during SHRA+ and TSRA. //ATL Confidence...00Z Update... Medium to low confidence on all elements. KAL && .PRELIMINARY POINT TEMPS/POPS... Athens 62 79 50 68 / 100 40 20 30 Atlanta 64 77 52 66 / 100 30 20 30 Blairsville 57 71 43 65 / 90 10 10 20 Cartersville 61 77 47 67 / 100 10 20 20 Columbus 66 80 55 70 / 80 70 30 60 Gainesville 61 77 50 66 / 100 20 20 20 Macon 66 79 55 70 / 70 70 30 40 Rome 61 77 48 69 / 100 10 10 20 Peachtree City 63 79 50 68 / 100 40 30 30 Vidalia 67 82 61 73 / 60 70 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until 8 AM EDT Monday for GAZ036>039-046>062-066>076- 078>085-089>095. && SHORT TERM...RW LONG TERM....NListemaa AVIATION...KAL
Hazardous weather outlook, Mar 26, 6:26 PM EDT, 6 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 626 PM EDT Sun Mar 26 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-272230- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 626 PM EDT Sun Mar 26 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Multiple waves of showers and strong to severe thunderstorms will impact north and central Georgia through tonight. This evening, a boundary will drift northward across portions of north and Georgia, bringing the first wave of thunderstorm activity. An additional wave of activity will occur overnight with a line of showers and thunderstorms ahead of an advancing cold front. The primary severe weather hazards will be damaging wind gusts and large hail up to 2 inches or greater. Brief tornadoes will also be possible. Heavy rainfall will be likely, and a Flash Flood Watch has been issued for widespread totals of 1 to 3 inches of rainfall, with locally higher amounts of up to 5 inches possible. The greatest threat for the severe weather and flash flooding will be along and south of the I-20 corridor. .DAYS TWO THROUGH SEVEN...Monday through Saturday... There is the potential for multiple rounds of heavy showers and thunderstorms through Tuesday, with strong to severe storms and isolated flash flooding possible each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Mar 26, 11:33 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1133 PM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM HAIL 2 NW LAKEWOOD PARK 33.72N 84.42W
03/26/2023 E1.75 INCH FULTON GA PUBLIC
1.75 HAIL REPORTED AT DILL AVE SW AND SYLVAN
RD SW.
&&
CHLocal storm report, Mar 26, 11:35 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1135 PM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL 1 E CASCADE HEIGHTS 33.72N 84.44W
03/26/2023 E1.75 INCH FULTON GA PUBLIC
1.75 HAIL AT LOCKHAVEN CIR SW AND WICHITA DR
SW.
&&
CHLocal storm report, Mar 26, 11:38 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1138 PM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM HAIL 1 SSW EAST POINT 33.67N 84.45W
03/26/2023 E1.75 INCH FULTON GA PUBLIC
1.75 HAIL REPORTED AT E POINT ST AND VESTA
AVE.
&&
CHLocal storm report, Mar 26, 11:45 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 PM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 2 SE PALMETTO 33.50N 84.65W
03/26/2023 E1.50 INCH COWETA GA PUBLIC
1.5 HAIL REPORTED AT COLLINSWORTH AND TYRONE
RD.
&&
CHLocal storm report, Mar 26, 11:46 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1146 PM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 2 ESE PALMETTO 33.50N 84.64W
03/26/2023 E2.75 INCH COWETA GA PUBLIC
2.75 HAIL REPORTED AT PALMETTO RV PARK.
&&
CHLocal storm report, Mar 26, 11:48 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1148 PM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HAIL 1 S TURIN 33.31N 84.64W
03/26/2023 E1.00 INCH COWETA GA PUBLIC
1 INCH HAIL ON LINCH RD.
&&
CHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:07 PM EDT | Special Weather Statement | FFC | Butts, Spalding | 23 min |
| Mar 26, 8:18 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 27 min |
| Mar 26, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Pike, Spalding | 25 min |
| Mar 26, 8:28 PM EDT | Special Weather Statement | FFC | Morgan | 32 min |
| Mar 26, 8:36 PM EDT | Special Weather Statement | FFC | Lamar, Upson | 24 min |
| Mar 26, 8:40 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 35 min |
| Mar 26, 8:43 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 47 min |
| Mar 26, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Pike, Upson | 30 min |
| Mar 26, 8:46 PM EDT | Special Weather Statement | FFC | Spalding | 29 min |
| Mar 26, 8:57 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee | 33 min |
| Mar 26, 9:00 PM EDT | Special Weather Statement | FFC | Butts | 30 min |
| Mar 26, 9:03 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton | 27 min |
| Mar 26, 9:14 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe | 46 min |
| Mar 26, 9:17 PM EDT | Special Weather Statement | FFC | Carroll | 28 min |
| Mar 26, 9:18 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Mar 26, 9:31 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 29 min |
| Mar 26, 9:40 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Mar 26, 9:46 PM EDT | River Flood Warning | FFC | Meriwether, Pike | 37 hr |
| Mar 26, 9:55 PM EDT | Special Weather Statement | FFC | Wilkes | 35 min |
| Mar 26, 9:55 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 35 min |
| Mar 26, 10:05 PM EDT | Special Weather Statement | FFC | Greene, Putnam | 25 min |
| Mar 26, 10:19 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Forsyth, Gwinnett, Hall, Jackson | 41 min |
| Mar 26, 10:29 PM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Fulton, Gwinnett | 5 hr |
| Mar 26, 10:34 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro | 26 min |
| Mar 26, 10:35 PM EDT | Special Weather Statement | FFC | Pike | 25 min |
| Mar 26, 10:38 PM EDT | Special Weather Statement | FFC | Heard | 37 min |
| Mar 26, 10:53 PM EDT | Special Weather Statement | FFC | Banks, Hall | 37 min |
| Mar 26, 11:02 PM EDT | Special Weather Statement | FFC | Henry, Spalding | 28 min |
| Mar 26, 11:05 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Taliaferro, Warren, Wilkes | 40 min |
| Mar 26, 11:17 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Mar 26, 11:25 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 35 min |
| Mar 26, 11:27 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry | 48 min |
| Mar 26, 11:50 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 2 more | 25 min |
| Mar 26, 11:57 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Talbot, Troup | 78 min |
| Mar 27, 12:08 AM EDT | Flash Flood Warning | FFC | Coweta, Heard, Lamar, Meriwether, Pike, Spalding and 2 more | 6 hr |
| Mar 27, 12:12 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Morgan, Newton, Spalding | 33 min |
| Mar 27, 12:29 AM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 3 days |
| Mar 27, 12:33 AM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike | 27 min |
| Mar 27, 12:40 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Lamar, Monroe, Pike, Taylor and 1 more | 80 min |
| Mar 27, 12:46 AM EDT | Flash Flood Warning | FFC | Butts, Henry, Lamar, Spalding | 8 hr |
| Mar 27, 12:49 AM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Mar 27, 12:58 AM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 32 min |
| Mar 27, 1:15 AM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee, Talbot | 30 min |
| Mar 27, 1:21 AM EDT | Special Weather Statement | FFC | Hancock, Putnam, Warren | 39 min |
| Mar 27, 1:32 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 43 min |
| Mar 27, 1:47 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Taylor | 13 min |
| Mar 27, 1:56 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 19 min |
| Mar 27, 2:12 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 33 min |
| Mar 27, 2:13 AM EDT | Special Weather Statement | FFC | Baldwin | 32 min |
| Mar 27, 2:14 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 31 min |
| Mar 27, 2:14 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 31 min |
| Mar 27, 2:32 AM EDT | River Flood Warning | FFC | Lamar, Spalding | 11 hr |
| Mar 27, 2:45 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 11 hr |
| Mar 27, 2:57 AM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 11 hr |
| Mar 27, 4:16 AM EDT | Special Weather Statement | FFC | Henry, Spalding | 29 min |
| Mar 27, 4:19 AM EDT | Special Weather Statement | FFC | Crawford, Talbot | 26 min |
| Mar 27, 4:43 AM EDT | Special Weather Statement | FFC | Butts, Jasper | 32 min |
| Mar 27, 4:47 AM EDT | Special Weather Statement | FFC | Bibb, Crawford, Monroe | 28 min |
| Mar 27, 4:49 AM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| Mar 27, 5:12 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 33 min |
| Mar 27, 5:14 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 31 min |
| Mar 27, 5:29 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Talbot, Taylor, Upson | 31 min |
| Mar 27, 5:33 AM EDT | Special Weather Statement | FFC | Meriwether, Troup | 27 min |
| Mar 27, 5:43 AM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Mar 27, 5:44 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 31 min |
| Mar 27, 6:03 AM EDT | Special Weather Statement | FFC | Monroe, Upson | 27 min |
| Mar 27, 6:08 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 52 min |
| Mar 27, 6:11 AM EDT | Special Weather Statement | FFC | Pike | 34 min |
| Mar 27, 6:17 AM EDT | Flash Flood Warning | FFC | Coweta, Heard, Lamar, Meriwether, Monroe, Pike and 3 more | 6 hr |
| Mar 27, 6:28 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Lamar, Monroe, Upson | 47 min |
| Mar 27, 6:45 AM EDT | River Flood Warning | FFC | Putnam | 15 hr |
| Mar 27, 6:58 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 32 min |
| Mar 27, 7:08 AM EDT | Tornado Warning | FFC | Meriwether, Pike, Upson | 32 min |
| Mar 27, 7:12 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 36 min |
| Mar 27, 7:37 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe, Upson | 38 min |
| Mar 27, 8:03 AM EDT | River Flood Warning | FFC | Monroe | 36 hr |
| Mar 27, 8:08 AM EDT | River Flood Warning | FFC | Washington, Wilkinson | 24 days |
| Mar 27, 8:11 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Wilkinson | 34 min |
| Mar 27, 8:26 AM EDT | River Flood Warning | FFC | Gwinnett | 12 hr |
| Mar 27, 8:34 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 41 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.